MAUDE Adverse Event Report: ABBOTT AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ABBOTT AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a venous rupture occurred when the introducer was advanced into the patient.The introducer was removed.Dilation was performed and a new introducer was able to be advanced into the right atrium.Another venous rupture occurred while advancing the second introducer.The event was suspected to be due to due to tortuous anatomy.No intervention was required to resolve the event.The procedure was aborted and the patient was in stable condition.
 
Additional Manufacturer Narrative
Correction: upon review, the introducer should not have been submitted as a medical device report (mdr) as the event did not indicate a malfunction caused a serious event.
 
Event or Problem Description
Corrected information: additional information received indicated the reported event of venous rupture did not occur.The introducer was only damaged during the procedure.The patient is in stable condition and did not experience any adverse consequences.
 
Additional Manufacturer Narrative
The reported event of damaged introducer was confirmed.As received, an introducer was returned in one piece with the dilator.A visual examination revealed the introducer sheath was kinked, the distal tip was damaged, and sheathing layers were separated.The cause of the reported event was consistent with procedural damage.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24238430
Report Number2017865-2026-02144
Device Sequence Number18385133
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11110462(17)260930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberLSN25501
Device Lot Number11110462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/02/2026
03/20/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/26/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown